MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 6; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 6; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).00595204012 - articular surface use with plate 5,6 size green/c-h 12 mm height - 62775319 00597001701 - femoral component precoat size g left - 63487842 00597206535 - all poly patella standard cemented size 35 mm diameter 9.0 mm thickness - 63463158 66022663 - palacos r + g (1x40) - 85464562 g2 : foreign country : (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a knee procedure.Approximately 7 years post-op, the patient was revised due to tibial subsidence.Surgeon noted that the patient was highly active which applied a huge load on the patient's knee.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified foreign material and scratches on the underside of the implant, likely due to the explantation of the device.As the device was not returned, further evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20205450
Report Number0002648920-2024-00292
Device Sequence Number6749972
Product Code JWH
UDI-Device Identifier00889024217614
UDI-Public(01)00889024217614(17)270228(10)63592119
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598004702
Device Lot Number63592119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight103 KG